# SDR DXTA2024013010753

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N593QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0145
- Aircraft time: 5,630 hours, 3,666 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23291005
- Part serial: P1739
- Condition: Defective
- Location: Dc
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAXI OUT RECEIVED DC GEN OFF L AMBER CAS MESSAGE.  RAN QRH, AND MESSAGE CLEARED.  APPROXIMATELY 10 MINUTES LATER, STILL TAXING, THE MESSAGE RETURNED.  RAN THE QRH ONE MORE TIME WITH THE MESSAGE CLEARING AND NORMAL INDICATIONS.   AFTER TAKE OFF, AT APPROXIMATELY 1500 FEET THE MESSAGE RETURNED FOR A THIRD TIME WITH A GROWLING SOUND COMING FROM THE ENGINE.  THIS AIRCRAFT ALSO HAD THE APU MEL'D. STARTED LEFT ENGINE AND GENERATOR KICKED OFF AND YOU CAN FEEL THE GENERATOR VIBRATING. ORDERED NEW STARTER GENERATOR. 1-29-24 DG JH  REMOVED AND REPLACED LEFT ENGINE STARTER GENERATOR WITH A OVERHAULED UNIT AND OPERATIONAL CHECKS WERE GOOD IAW MM 80-10-20.
